Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Have pleural effusion, told due to TB given r-cinex, ethambutol, pyrazinamide, bplex forte. Bplex forte reduces immunity?

I have been suffereing with Pleural effusion, doc told me it is due to TB and prescribed following meds after exmaining x ray, sonography and CT scan of chest:

1. r-cinex (once in a day before breakfast)
2. Ethambutol (once in evening)
3. Pyrazinamide (twice in a day)
4. Bplex forte - once in a day

All for two months and told me to come after 2 months for review checkup with xray and some blood tests like ESR etc.

My question is why doc prescribed me Bplex forte for such long period i.e. 2 months, as per my info Bplex is not for longer duration as it reduces immunity of body.
Asked On : Thu, 18 Apr 2013
Answers:  2 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
General Surgeon 's  Response
Hi
It is routine to prescribe B complex tablet with Anti tuberculous drugs.
B plex forte does not reduce immunity of the body.
As most of the Anti TB drugs cause One of the B complex vitamin deficiency,B plex forte is precribed.
If the pleural effusion is more,please get it removed by aspiration or tube drainage
Nothing to worry.
Continue the drug
Wish you good health
Answered: Thu, 18 Apr 2013
I find this answer helpful

 1 user finds this helpful

Internal Medicine Specialist Dr. Omer's  Response
hi
you are a patient of LUNG TB WITH EFFUSION
YOU ARE GIVEN B PLEX TILL YOUR FULL TB COURSE 6-9 MONTHS
ISONIAZID INDUCED PSYCOSIS AND NEUROPATHY (NERVE DAMAGE) IS PREVENTED BY B PLEX AS IT CONTAIN PYRIDOXINE (VIT 6) ....SO CONTINUE TAKING B PLEX... ITS GOOD FOR YOU AS MULTIVITAMINS
DONT WORRY ABOUT YOUR IMMUNE SYSTEM WITH B PLEX...AS IT HAS NO LINK...RATHER IT WILL INCREASE YOUR IMMUNITY
TAKE CARE
Answered: Thu, 18 Apr 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor